MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS N/A; HYSTEROSCOPE (AND ACCESSORIES)

STRYKER SUSTAINABILITY SOLUTIONS N/A; HYSTEROSCOPE (AND ACCESSORIES)
Model Number N/A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
Myosure handpiece began to jerk and move back and forth violently.The resident held her hand steady and firmly to keep absolute control of the handpiece.The circulator opened a 2nd myosure handpiece, which did the same thing.

Brand Name
N/A
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS
1810 w. drake dr.
tempe AZ 85283
MDR Report Key25428180
Report Number25428180
Device Sequence Number21383814
Product Code HIH
UDI-Device Identifier07613327507140
UDI-Public07613327507140
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/18/2026
Report Date (Section F) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number50-601XL
Device Lot Number25L13RC
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/08/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/08/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient Weight119 KG
Date Report Sent to FDA05/18/2026